A Bayesian semiparametric approach for the differential analysis of sequence counts data

Guindani, M; Sepulveda, N; Paulino, CD; Mueller, P; (2014) A Bayesian semiparametric approach for the differential analysis of sequence counts data. Applied statistics, 63 (3). pp. 385-404. ISSN 0035-9254 DOI: https://doi.org/10.1111/rssc.12041

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/rssc.12041

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar